# SDR REXA2012040900481

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 19,941 hours, 17,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY THE GALLEY SERVICE DOOR IS BROKEN.  REMOVED AND REPLACED EMERGENCY EXIT SIGN BY GALLEY SERVICE DOOR IAW AMM 33-50-00, OK FOR SERVICE.
